Loading Events

« All Events

  • This event has passed.

RMN JNQ #1 hosted by Crested Butte Nordic Team- Skate Sprint

December 21, 2019 - December 22, 2019

         

2019 Solstice Showdown

Rocky Mountain Nordic Junior National Qualifier

Hosted by Crested Butte Nordic

Host:  Crested Butte Nordic

Location: 620 2nd St., Crested Butte, CO 81224

 

SCHEDULE OF EVENTS:

Monday, December 16th, 2019

Wednesday, December 18th, 2019

  • Published Entry List at 12:00 PM

  • Wax Call Made and emailed out before 5:00 PM

Thursday , December 19th, 2019

  • All scratches due to martincatmur@gmail.com by 5:00 PM so we can create accurate invoices and start lists before the TCM. Any scratches made after 5:00 PM will be charged full race entry fees.

Friday, December 20th, 2019

  • Official training from 1:00-5:00 PM (no foot traffic)

    • No trail passes required for coaches and athletes. Parents and spectators on skis must have a trail pass.

  • Team Captains Meeting  5:00 PM Upstairs in the Nordic Center

  • Come a little early to turn in entry fees and waivers – CHECKS ONLY

Saturday, December 21st, 2019

  • Freestyle Sprint (9:00 AM start)

(see 12.21.19 Skate Sprint for details, schedule and course maps*)

*Courses subject to change depending on snow

 

Sunday, December 22nd, 2019

  • Classic Interval Start (10:00 AM start)

(see 12.22.19 Int. Start Classic for details, schedule and course maps*)

*Courses subject to change depending on snow

 

Entries: Seniors, U20 and all younger age groups are welcome to participate in this event.

Entry Fees:  $35 per Race (U-16/18/20, Sr.)

$25 per Race (U-14/12)

$10 per Race (U-10/8)

$50/ lost or unreturned bib

$75/ lost or unreturned racing chip

Waivers: Each athlete and coach will need to sign and turn in a waiver at the coaches meetng. Paper Waiver attached.

 

Contact: Molly Susla 207.504.6406 molly@cbnordic.org

 

Technical Delegate:  Paul Moore

Chief of Comp: John Meyer

Chief of Course: Emma Lohr

Chief of Medical: David Elfenbein, MD

Chief of Timing: Bob Huckins

Timing: RaceRite

 

Parking: THERE IS ABSOLUTELY NO PARKING ON JOURNEY’S END ROAD. Only Team Vans are allowed up there to drop off and pick up gear on race days. No vehicle traffic is allowed on Friday, December 20th. There is plenty of parking at the Nordic Center and on the side streets in town. Everyone can ski or walk up (no foot traffic on Friday) to the racecourse from the Nordic Center.

 

Power: We will have a generator set up in the waxing area for teams to use if they need power on both days. There will not be a lot of access so please bring splitters and extension cords.

 

Food: The Crested Butte Nordic Team will be hosting a “snack bar” in the stadium with food for purchase on Saturday.

 

Awards: TBA

 

NO DOGS ALLOWED (not even on a leash)

 

Crested Butte Nordic Team

Solstice Showdown

Junior National Qualifier

December 21st, 2019  

Skate Sprint

 

Happy Shortest Day of the Year!!!

9 AM Start

 

Full Heats for Sr/U18/U20 Male, Sr/U18/U20 Female, U16 Male, U16 Female

 

Qualifying Round for Sr, U20, U18, U16, U14

Mass Start for U10/U8 Males and U10/U8 Females

Mass Start and second mass start seeded by first mass start results for U12 Male and Female

 

Shorter course for U14s and younger. See maps:

 

 

 

Seven Start Lanes

Four finish lanes

Minimum of 90 minutes for any athlete between their qualification rounds and their heats

 

Have Tyvek Bibs:

1-30 Bibs for U18/U20 Male

101-130 Bibs for U18/U20 Female

201-230 Bibs for U16 Male

301-330 Bibs for U16 Female

401- 430+ Bibs for all U14 Male  

501-530+ Bibs for all U14 Female

 

Will have U12s keep their bibs for their second mass start. U10 and younger only do one race so they only need one bib

 

Schedule:

9:00 Females Senior/U20/U18/U16 seeded by US Ski and Snowboard points

9:23 Males Senior/U20/U18/U16 seeded by US Ski and Snowboard points (all athletes turn in timing chips for reallocation for the heats)

9:42 FU14….shorter sprint course Switch to Short Course!

9:50 MU14…shorter sprint course

10:00 FU12…mass start, shorter sprint course

10:10 MU12…mass start, shorter sprint course

 

CBNT HEAT SHEET December 21, 2019

Race

1 U10/U8 Females Mass Start 10:25

2 U10/U8 Males Mass Start 10:30

3 U12 Females Mass Start 10:40

4 U12 Males Mass Start 10:45

HEATS Break (15 minutes) Switch to Long Course

1 U20/U18 Females Quarter Final 1 – 11:00

2 U20/U18 Females Quarter Final 2 – 11:05

3 U20/U18 Females Quarter Final 3 – 11:10

4 U20/U18 Females Quarter Final 4 – 11:15

5 U20/U18 Females Quarter Final 5 – 11:20

6 U16 Females Quarter Final 1 – 11:25

7 U16 Females Quarter Final 2 – 11:30

8 U16 Females Quarter Final 3 – 11:35

9 U16 Females Quarter Final 4 – 11:40

10 U16 Females Quarter Final 5 – 11:45

11 U20/U18 Females Semi 1 11:50

12 U20/U18 Females Semi 2 11:55

13 U16 Females Semi 1 12:00

14 U16 Females Semi 2 12:05

Break (10 minutes)

15 U20/U18 Females B Final 12:15

16 U16 Females B Final 12:20

17 U20/U18 Females Final 12:25

18 U16 Females Final 12:30

Break (10 minutes)

19 U20/U18 Males Quarter Final 1 – 12:40

20 U20/U18 Males Quarter Final 2 – 12:45

21 U20/U18 Males Quarter Final 3 – 12:50

22 U20/U18 Males Quarter Final 4 – 12:55

23 U20/U18 Males Quarter Final 5 – 13:00

24 U16 Males Quarter Final 1 – 13:05               

25 U16 Males Quarter Final 2 – 13:10

26 U16 Males Quarter Final 3 – 13:15

27 U16 Males Quarter Final 4 – 13:20

28 U16 Males Quarter Final 5 – 13:25

29 U20/18 Males Semi 1   13:30

30 U20/18 Males Semi 2   13:35

31 U16 Males             Semi 1   13:40

32 U16 Males             Semi 2   13:45

Break (10 minutes)

33 U20/U18 Males B Final   13:55

34 U16 Males             B Final 14:00

35 U20/U18 Males Final 14:05

36 U16 Males Final 14:10

Break (20 minutes)  – Switch to Short Course

37 U14 Females Heat 1 14:30

38 U14 Females Heat 2 14:31

39 U14 Females Heat 3 14:32

40 U14 Females Heat 4 14:33

41 U14 Females Heat 5 14:34 (bib #s 30 & higher will line up and start in this heat)

Break (20 minutes)

42 U14 Males Heat 1 14:55

43 U14 Males Heat 2 14:56

44 U14 Males Heat 3 14:57

45 U14 Males Heat 4 14:58

46 U14 Males Heat 5 14:59 (bib #s 30 & higher will line up and start in this heat)

 

Details

Start:
December 21, 2019
End:
December 22, 2019

Venue

Crested Butte Nordic Center
602 2nd St
Crested Butte, CO 81224 United States
+ Google Map
Website:
https://cbnordic.org